# SDR USAA2012091300027

- Difficulty date: August 28, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Part serial: 1421
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - DELAMINATION ON LEFT OUTBOARD FOREFLAP SKIN UPPER AT TRAILING EDGE SURFACE 12 INCHES OUTBOARD OF INBOARD END.  REPAIRED LEFT OUTBOARD FOREFLAP SKIN UPPER AT TRAILING EDGE IAW B737 SRM 51-70-10.
